This might seem rather strange but I am coming off of pain meds (loritab and percocet's) and I have not had the first sign of withdrawl, is this possible? For the past year I would take them, although not a high dosage, I was taking them everyday (mostly after work around 5pm). However my wife, who took the same amount, is going through really bad withdrawls. She is suffering from every side effect possible, including insomnia and restless leg syndrome.
The only thing that might be different for me is that I am on a testosterone replacement therapy. I also take a small dose of welbutrin/abilify everyday. The last pain pill I took was last Friday, then Saturday and Sunday I had 5mg of methadone. So this is day 3 of not taking anything and I feel fine but I am worried that the withdrawls haven't started yet.
Has anyone had a similar situation? My wife thinks I am some kind of "superman" but that is obviously not the case. Am I just lucky or is the worst yet to come?
well i would say that you received what i have been praying to God for.....a miracle and healing of my ailments! some ppl i have talked to have said being on wellbutrin (im on it as well) helped them not to be so down and out depressed and gave them a little bit of physical energy as well, i have no clue on the test replacement therapy though!
Well I am not to sure about miracles, but if what I am taking works then I wanted to at least share it with others. It is so painful to see my wife in the condition that she is when we honestly started "partying" with pills together. I feel bad that I am not suffering with her, however, it has helped us to continue to take care of our daughter which is a blessing.
If anyone has seen the movie "paranormal activity 2", then you have seen the condition that my wife is in. The part where she is drug down the steps and put in the basement and when she comes out she is possessed. That is exactly how my wife is acting and it is just awful to see. For those of you who said pain pills are the devil or some kind of demon, you are so right. Now I know exactly what you mean.
The half life of methodone can be as high as 60 hours in some cases. It depends on the person. If the doses of meds prior were relatively low, you may not see the effects start until sometime after 72 hours of no medication. If your body chemistry makes you one of the people that methodone has the long half life in, let's say 60 hours, you would expect to see withdrawls start anywhere from 12 to 24 hours after that time. This places you in the 72 to 84 hour range after your last dose.
Now this in no way means that this is going to happen! You may have dodged a bullet here. It does happen from time to time. So much of withdrawls is also a mental battle, some people just deal with it better no matter what the circumstances are.
have you been on methadone for any length of time and if so what was your dose. there is definitely the half life issue. the depression meds. are def. helping with the anxiety issues for you. have you checked out the health pages on the top of this page to help your wife with her w/d symptoms. please make sure you both get into aftercare. so important to keep yourselves clean. she should start to feel better in the next fews days. let us know how you are both doing.
blessings to you,
Although I was taking hydro's for a year or more, I just tried the methadone last weekend for the first time. I had been wanting to quit for a while but never really thought I was addicted to them (physically). As it turns out, I guess I wasn't...thank God! But after searching this forum I realized something, I am an addict. Yea I was extremely lucky to not go through w/d's, but I still have the cravings. I still want to get high, or at least some kind of buzz. So now the real challenge is to see if I can stop taking all of these drugs. I live in Knoxville, Tn. and I am not sure where, if any, NA meetings might be held but I think I would love to go. I used to NEVER want to do drugs, ever! Now, I can't through the day w/o thinking about them. Sad I guess but that is why we are all here.
Just as an update, my wife who is a day ahead of me, is feeling a LOT better. She actually got some sleep this afternoon and woke up feeling pretty good. I don't think she is in the clear, however, she is rounding third base...heading home!
This website is a life-saver! Kudo's the the company that runs it, but most importantly, thank you to all of the members!
Glad your wife is feeling better.she will have some good and bad days. Well it is good your realize and admitted you are an addict.very big important step to getting and staying clean. Well not physically it seems but more mentally for you. The aftercare to help you both.you can now be clean together.na.org I looked and it is called the greater smokey mountain area seems like there are lots of meetings. You should start talking walks to get your endrophins started. Exercise helps a lot with recovery. you could look up counselor.addiction specialist. Attending church.you need to find other things that intedrest you.new hobbys keep busy. You have to take those craving thoughts captive. Please keep your guard up.you are both on the road to recovery
God bless you
HI hard to say what effect the methadone had on you typically for most people the 1/2 life is 36hr witch would meen tomorrow you will feel it if your going to....about once a month in here we get someone like you that get little or no withdrawals.....count your blessings you just got a '''get out of jail free card'' no way to explain it but im in here 6 days week and every so often someone gets a reprieve....be gentile with you wife it can be ruff coming off this stuff
look into some aftercare and plug in and work it......we need to change the very way we think to get past this....or best thinking got us here....good luck on your recovery....God bless.....Gnarly
Well I think we both made it through. Today was a much better day for the both of us. We actually cleaned the house and the wife didn't have hardly any symptoms. As for me, well I escaped from the w/d's but I sooooooooo want to get a buzz. We are in the process of moving to another state and she is leaving me for a few months (home on the weekends though). So with moving, selling our home and I'm trying to find another job, I am stressed out to the limits...not a good time to give up any "habits" but I did it anyways. I guess my coping skills are just really bad b/c I feel like I am going to have an anxiety attack. I am 35 and just started smoking cigarettes about 6 months ago and all I want to do is smoke (I'll give up that bad habit later). I just really want to get high but I don't want to let my wife down...just not sure how long I can go with this stress and anxiety before I fall over dead from a heart attack.
Thanks to those who replied with your support and kind words...God bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.